# SDR AALA200802556A

- Difficulty date: November 22, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 29,791 hours
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9794104
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT ORD TO LAX - RIGHT START VALVE OPEN INDICATION ILLUMINATED AT FL300.  REDUCED NUMBER TWO ENGINE TO IDLE.  LIGHT FLICKERED ON AND OFF THROUGH DESCENT AND LANDING.  LANDED MCI WITHOUT INCIDENT.  REPLACED NUMBER TWO ENGINE START VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
